Ask a doctor

After Perlane for Smile Lines, the Skin Under my Nose Creases when I Smile. Will This Go Away?

Everything looks great if I don't smile, but when I do, it looks very odd. Will this go away?

Doctor Answers (4)

Final results of fillers (Perlane, Restylane, and Juvaderm) will be apparent at approximately 2 weeks

+1

I advise my patients that the final results of their fillers, once all the bruising and swelling has resolved) wont be apparent until 10 days to 2 weeks after injection.  Give it some time.  If you still don't like the results after 2 weeks, the product can be dissolved with some injected Vitrase.  


New York Facial Plastic Surgeon
5.0 out of 5 stars 11 reviews

Perlane and lines

+1

It is very difficult to answer this question without first viewing a photograph of you. You should consider posting pre and post treatment photo's for better assessment.

Sam Naficy, MD
Seattle Facial Plastic Surgeon
5.0 out of 5 stars 138 reviews

After Perlane for Smile Lines, the Skin Under my Nose Creases when I Smile. Will This Go Away?

+1

This is most likely related to the increased volume and tissue turgor (stiffness) created by the NLF Perlane.  This should soften in the next few days but as always it's best to ask the MD that did the Facial shaping/contouring with filler.

Francis R. Palmer, III, MD
Beverly Hills Facial Plastic Surgeon
4.5 out of 5 stars 12 reviews

You might also like...

Perlane enhancement of lip lines

+1

It is difficult to determine the outcome without seeing the final result from the Perlance enhancement of the upper lip. Most vertical lines around the lip is the result of a strong perioral mucscle. The neuromodulators such as Botox, Dysport or Xeomin relax the muscle(s) that control the overly pursed appearance. 

Cheryl M. Burgess, MD
Washington Dermatologic Surgeon

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.